# SDR DALA13030170130

- Difficulty date: May 3, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,652 hours, 33,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 604-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR LIGHTNING STRIKES ON SKIN BETWEEN BS 604 -610 STRINGERS 34 - 35L. DRILLED OUT DAMAGE ON UPPER TWO STRIKES AND CUT OUT DAMAGE ON LOWER TWO STRIKES.  C/W HFEC INSPECTION OF UPPER TWO STRIKES IAW SRM 53-00-01, REPAIR 8, SECTION 1.  NO DISCREPANCIES.  C/W PRI 51488-14 REV 0, 1, 2, 3, & 4. (369710) C/W ERA 514488-14 REV, ORIGINAL PERMAMANT REPAIR.
